# SDR 20000621SH015

- Difficulty date: December 17, 1999
- Submitted: June 21, 2000
- Operation: General aviation
- Engine: Iae V2500A1
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 2A0851
- Part serial: 0091
- Condition: Cracked
- Location: Nr 4 Bearing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART RECEIVED FOR FLUORESCENT PENETRANT INSPECTION PER SECTION 70-23-01, INSPECTION CHECK-01, TASK 70-23-01-230-501, OF THE IAE V2500 PROPULSION SYSTEM ENGINE MANUAL, REV 41.  PART REJECTED AT FPI DUE TO CRACKS 2 PLACES ON TOP SURFACE 0.10 INCH AND 0.125 INCH.  (X)
